# SDR SWIA972501

- Difficulty date: April 12, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 16,395 hours, 14,668 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Contaminated
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL 2 WILL NOT ENGAGE.  WITH STAB TRIM CHANNEL 1 ENGAGED, THE MACH TRIM WILL NOT ENGAGE.  REMOVE AND REPLACE MOTOR CONTROL UNIT (MCU) HORIZONTAL STABILIZER TRIM ACTUATOR IAW 27-42-01.  FOUND HORIZONTAL STABILIZER CONTROL UNIT (HSTCU)  WET WITH WATER.  REMOVE AND REPLACE HSTCU IAW 27-41-01.  OPS CHECK GOOD.     COMPLIED WITH OPS CHECK OF MACH TRIM IAW 27-35-25.  OPS CHECK GOOD AT THIS TIME.  MCU:   P/N ON 7026-2, S/N ON 218, S/N OFF 328, HSTA:    P/N ON 8396-3, S/N ON 281, S/N OFF 910, HSTCU:   P/N ON  7060-8, P/N OFF 7060-7, S/N ON  174, S/N OFF 350.
